# SDR SWAA092676

- Difficulty date: April 28, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 70,924 hours, 64,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND AFT EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY ASSY PER MM.
